Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nash equidimensionality theorem


Author: Masato Fujita
Journal: Proc. Amer. Math. Soc. 133 (2005), 363-367
MSC (2000): Primary 14P20
Published electronically: September 2, 2004
MathSciNet review: 2093056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider a Nash mapping of Nash subsets. After a finite number of Nash blowings-up, the Nash mapping induced from it has equidimensional fibers. The purpose of this short note is to show this Nash equidimensionality theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14P20

Retrieve articles in all journals with MSC (2000): 14P20


Additional Information

Masato Fujita
Affiliation: Department of Mathematics, Kyoto University, Kyoto, 606-8502 Japan
Email: fujita@math.kyoto-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07441-6
PII: S 0002-9939(04)07441-6
Received by editor(s): December 12, 2002
Received by editor(s) in revised form: July 10, 2003
Published electronically: September 2, 2004
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society